Academic
Publications
KKM mappings in cone metric spaces and some fixed point theorems

KKM mappings in cone metric spaces and some fixed point theorems,10.1016/j.na.2009.06.058,Nonlinear Analysis-theory Methods & Applications,Duran Turko

KKM mappings in cone metric spaces and some fixed point theorems   (Citations: 15)
BibTex | RIS | RefWorks Download
In this paper, we define KKM mappings in cone metric spaces and define Nℜ-cone metric spaces to obtain some fixed point theorems and hence generalize the results obtained in [A. Amini, M. Fakhar, J. Zafarani, KKM mapping in metric spaces, Nonlinear Anal. 60 (2005) 1045–1052].
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: